# SDR ABXA9900181

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326213
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT PYLON ATTACH ANGLE CRACKED AT TOP CENTER OF PYLON.  REPAIRED ATTACH ANGLE IAW DC9 SRM 54-04.
